RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 7, Pages 3–13 (Mi fpm1168)  

This article is cited in 1 scientific paper (total in 1 paper)

PI-groups and PI-representations of groups

E. Aladovaa, B. Plotkinb

a Bar-Ilan University, Ramat Gan, Israel
b Hebrew University of Jerusalem, Israel

Abstract: It is well known that many famous Burnside-type problems have positive solutions for PI-groups and PI-algebras. In the present article, we also consider various Burnside-type problems for PI-groups and PI-representations of groups.

Full text: PDF file (122 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 164:2, 155–162

Bibliographic databases:

UDC: 521.5

Citation: E. Aladova, B. Plotkin, “PI-groups and PI-representations of groups”, Fundam. Prikl. Mat., 14:7 (2008), 3–13; J. Math. Sci., 164:2 (2010), 155–162

Citation in format AMSBIB
\Bibitem{AlaPlo08}
\by E.~Aladova, B.~Plotkin
\paper PI-groups and PI-representations of groups
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 7
\pages 3--13
\mathnet{http://mi.mathnet.ru/fpm1168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533592}
\elib{http://elibrary.ru/item.asp?id=12291794}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 164
\issue 2
\pages 155--162
\crossref{https://doi.org/10.1007/s10958-009-9745-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71649087734}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1168
  • http://mi.mathnet.ru/eng/fpm/v14/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aladova E., Plotkin B., “Varieties of representations of groups and varieties of associative algebras”, Internat. J. Algebra Comput., 21:7 (2011), 1149–1178  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:176
    Full text:56
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019